JINR-P2-80-397


INTEGRAL EQUATION FOR CAUSAL DISTRIBUTIONS AND THEIR AUTOMODEL ASYMPTOTICS IN THE LADDER phi**3 THEORY


Kvinikhidze, A.N. (Dubna, JINR) ; Magradze, B.A. (Dubna, JINR) ; Matveev, V.A. (Dubna, JINR) ; Mestvirishvili, M.A. (Dubna, JINR) ; Tavkhelidze, A.N. (Dubna, JINR)

Published in: Theor.Math.Phys. / Teor.Mat.Fiz.
Year: 1981 / 1980
Vol.: 45 / 45N3
Page No: 1041 / 302-312
Pages: 14


Language: Russian

Total numbers of views: 964
Numbers of unique views: 364
e-proceeding
 Запись создана 2010-10-26, последняя модификация 2014-01-30



Оценить этот документ:

Rate this document:
1
2
3
 
(Еще не рецензированная)